# SDR GTIA2019040423262

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 4,731 hours, 2,092 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE/BURNING SMELL IN ROW 4-PERFORMED TSM 05-50-00-810-831-A TO IDENTIFY ODER. ODER WAS FOUND TO BE PACK 1. PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00. NO ODER NOTED. PERFORMED ENGINE RUN IAW AMM 71-00-00. NO ODER NOTED. AS PERCAUTIONARY R/R AVIONICS BLOWER FAN IAW AMM 21-26-51. OPS CHECK GOOD.
